# SDR SWAA2018012919353

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 36,618 hours, 21,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP INBOARD TRACK LOOSE AT LOWER ATTACH POINT.  R&R TRACK PER AMM.
